Generic Name and Formulations:
Acetaminophen 160mg, dextromethorphan HBr 5mg; per 5mL; liq; grape flavor; alcohol-free; contains sodium 5mg/5mL.
Novartis Consumer Health
Cough, fever, sore throat, headache, minor aches and pains.
<4yrs: do not use. 4–6yrs: 5mL. 6–12yrs: 10mL. Repeat every 4 hours as needed; max 5 doses/24 hours.
Children <4yrs old. During or within 14 days of MAOIs. Concomitant other acetaminophen products.
Asthma. Lower respiratory disorders. Liver disease. Discontinue if symptoms worsen or persist for ≥3 days.
Antitussive + analgesic/antipyretic.
See Contraindications. Hypertensive crisis with MAOIs.
is free, fast, and customized just for you!
Already a member?Sign In Now »